MAUDE Adverse Event Report: ARTHREX, INC. 1.8MM FLEXIBLE DRILL HIP FTAK, FLUTED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 1.8MM FLEXIBLE DRILL HIP FTAK, FLUTED; ORTHOPEDIC MANUAL SURG INSTR
Model Number 1.8MM FLEXIBLE DRILL HIP FTAK, FLUTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10-dec-2025, it was reported by a sales representative via (b)(4) that during hip scope and labral repair, two anchors were placed into the patient.When they drilled for the third anchor, an ar-3600nd-2hf 1.8 mm flexible drill bit broke off inside and was left in the patient.The device was discarded and another device was used to complete the case without significant delay.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, including misaligned insertion and/or prying or levering the device during insertion/use, which resulted in damage to the device.The complaint allegation was confirmed based on the evaluation of the customer-provided image, which showed that part of the drill tip had broken off.

Brand Name
1.8MM FLEXIBLE DRILL HIP FTAK, FLUTED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23933875
Report Number1220246-2025-05915
Device Sequence Number9611241
Product Code LXH
UDI-Device Identifier00888867430013
UDI-Public(01)00888867430013(11)250811(17)300731(10)15480922
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.8MM FLEXIBLE DRILL HIP FTAK, FLUTED
Device Catalogue NumberAR-3600ND-2HF
Device Lot Number15480922
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown